# SDR HEEA966552

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH4501
- Condition: Inoperative
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOPERATIVE.  TIME SINCE REPAIR 14:25.
